pediatrician-icon
Accumulation of pus in bcg on my child
My 2 months old baby boy has developed pus in his bcg vaccine... Doctor suggested me to apply t bact ointment... Is it safe?
2835 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pus collection at BCG site is usually a normal reaction. Is it BCG leading to skin infection with large pus collection may need oral antibiotics but usually if it's not then we don't recommend to use  any antibiotic cream to apply . Leave it as it and keep following your pediatrician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Bcg treatment side effects Bcg vaccine side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.